# SDR SWAA2020082403584

- Difficulty date: July 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 663 VAPOR BARRIER DUCT SEAL ASSY DOUBLER IS CRACKED BETWEEN LBL 15-25 WL 148 / REMOVED & REPLACED DOUBLER ON N/R U191293. RECEIVED NEW DOUBLER FROM OUTSIDE;
